# SDR FDEA201811133198

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 80,628 hours, 18,614 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: NRB6224509
- Part serial: 48523
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND NR 1 INBOARD SLAT MISSING WHEN ARRIVED AT IND. CREW WAS UNAWARE OF MISSING SLAT. FIRST FOOT AND 1/2 IS MISSING, REST OF SLAT OUTBOARD IS STILL INTACT. LT NR 1 LEADING EDGE SLAT REMOVED AND REPLACED REF AMM 27-80-20-4.
